Symptoms of depressant drugs or sedative hypnotic drugs
Drug abuse takes you on a destructive road, and it will make your life a living hell. Sedative drugs that are also referred as depressants tent to show down the activity of the brain, in other terms the brain gets depressed. There are several depressant drugs establish in the market and to put your hands on them is very simple. With regular use of such drugs you become tolerant & your body adjusts to them. Then you would need higher dose in order to achieve the required effect. The worst happens after you are trying to get back on the right back, as with such drugs you’ll always experience withdrawal symptoms because of the high level of dependency that you have for the drugs.
Some common symptoms of depressant drugs or sedative hypnotic drugs:
- There comes a craving for the drug each time someone tries to cut down on its usage.
- There comes a continued have to take the drug even once he or she is experiencing psychological, interpersonal and physical issues because of taking the drugs.
- An abuser would have physical dependence once a he or she stops to taking the drugs any more. It looks like that he or she is only normal as under the pressure, also pretty abnormal when not in the pressure.
Much like alcohol, dependence on such depressants as with alcohol, depressants will cause symptoms during intoxication. These symptoms will include problems with coordination or walking, slurred speech, inattention & memory difficulties. In extreme cases, the person can lapse into a stupor or coma.
Once cannot actually give the number of dose of pills per day that an abuser is depended on, though dependency raises with the passage of time. There is a necessity to use more and more of the drugs so as to stay in that state of mind more frequently. Once it comes to routine, you have to understand that an addicts wants surpasses the physical, a habit indicates that the person is also very much relying on the drug emotionally.
What Happens Once the Abuse Stops?
When the drug addict tends to prevent taking the drug, his or her body’s habituated internal environment changes in the most drastic way. This is able to then cause symptoms of withdrawal like temors, insomnia, rapid pulse, breathing, anxiety, nightmars and abnormalities in blood pressure. You will experience dangerously high fever and seizurs, and thus you must be very careful.
Thanks for visiting careinfo.in and reading this article Symptoms of depressant drugs or sedative hypnotic drugs